# SDR UIEA2020042900917

- Difficulty date: April 26, 2020
- Submitted: April 29, 2020
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 98,593 hours, 18,930 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3987505
- Part serial: P273C
- Condition: Failed
- Location: Ac Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PACK TEMP CONTROL VALVE FAILED ON THE BITE CHECK.( REMOVED AND REPLACED RH PACK TEMP CONTROL VALVE. OPS CHECK OK IAW AMM 21-51-12. )
